# SDR GUUA93932101009A

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 29,129 hours, 38,022 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377MS2417
- Part serial: 1032
- Condition: No Indication
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9202,  DURING APPROACH WHEN SELECTED LANDING GEAR CONTROL DOWN GOT NO INDICATION OF THREE GREEN OR THE RED LIGHT LIGHT ON THE GEAR HANDLE. RECYCED GEAR HANDLE TWO TIMES WITH THE SAME RESULT ON THIRD CYCLE GOT THE THREE GREEN DOWN AND LOCKED INDICATION.LANDING WITHOUT INCIDENT.   REPLACED LANDING GEAR CONTROL HANDLE AND LANDING GEAR RELAY. OPERATIONAL CHECKS GOOD.
